JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MAXIMUM PRINCIPLE, CONVERGENCE OF SEQUENCES AND ANGULAR LIMITS FOR HARMONIC BLOCH MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MAXIMUM PRINCIPLE, CONVERGENCE OF SEQUENCES AND ANGULAR LIMITS FOR HARMONIC BLOCH MAPPINGS
Qiao, Jinjing; Gao, Hongya;
  PDF(new window)
 Abstract
In this paper, we investigate maximum principle, convergence of sequences and angular limits for harmonic Bloch mappings. First, we give the maximum principle of harmonic Bloch mappings, which is a generalization of the classical maximum principle for harmonic mappings. Second, by using the maximum principle of harmonic Bloch mappings, we investigate the convergence of sequences for harmonic Bloch mappings. Finally, we discuss the angular limits of harmonic Bloch mappings. We show that the asymptotic values and angular limits are identical for harmonic Bloch mappings, and we further prove a result that applies also if there is no asymptotic value. A sufficient condition for a harmonic Bloch mapping has a finite angular limit is also given.
 Keywords
harmonic Bloch mapping;maximum principle;convergence;angular limit;
 Language
English
 Cited by
 References
1.
J. M. Anderson, J. Clunie, and Ch. Pommerenke, On Bloch functions and normal functions, J. Reine Angew. Math. 270 (1974), 12-37.

2.
R. Attele, Bounded analytic functions and the little Bloch space, Internat. J. Math. Math. Sci. 13 (1990), no. 1, 193-198. crossref(new window)

3.
F. G. Avkhadiev and K. J. Wirths, Schwarz-Pick Type Inequalities, Birkhauser, Basel, 2009.

4.
J. J. Carmona, J. Cufi, and Ch. Pommerenke, On the angular limits of Bloch functions, Publ. Mat. 32 (1988), no. 2, 191-198. crossref(new window)

5.
SH. Chen, S. Ponnusamy, and X. Wang, Area integral means, Hardy and weighted Bergman spaces of planar harmonic mappings, Kodai Math. J. 36 (2013), no. 2, 313-324. crossref(new window)

6.
F. Colonna, The Bloch constant of bounded harmonic mappings, Indiana Univ. Math. J. 38 (1989), no. 4, 829-840. crossref(new window)

7.
F. Colonna, Bloch and normal functions and their relation, Rend. Circ. Mat. Palermo (2) 38 (1989), no. 2, 161-180. crossref(new window)

8.
P. Duren, Harmonic Mappings in the Plane, Cambridge Univ. Press, New York, 2004.

9.
O. Lehto and K. I. Virtanen, Boundary behaviour and normal meromorphic functions, Acta Math. 97 (1957), 47-65. crossref(new window)

10.
Ch. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Gottingen, 1975.

11.
A. Zygmund, Smooth functions, Duke Math. J. 12 (1945), 47-76. crossref(new window)

12.
A. Zygmund, Trigonometric Series, Cambridge Univ. Press, 1968.